Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 13, Number 4

Tsuji’s numerical trivial fibrations
Thomas Eckl.
J. Algebraic Geom. 13 (2004), 617-639
Abstract, references and article information
Full-text PDF
MathSciNet review: 2072764
On the quantum product of Schubert classes
W. Fulton and C. Woodward.
J. Algebraic Geom. 13 (2004), 641-661
Abstract, references and article information
Full-text PDF
MathSciNet review: 2072765
Automorphism groups of spaces of minimal rational curves on Fano manifolds of Picard number $1$
Jun-Muk Hwang and Ngaiming Mok.
J. Algebraic Geom. 13 (2004), 663-673
Abstract, references and article information
Full-text PDF
MathSciNet review: 2072766
Finiteness of isomorphism classes of curves in positive characteristic with prescribed fundamental groups
Akio Tamagawa.
J. Algebraic Geom. 13 (2004), 675-724
Abstract, references and article information
Full-text PDF
MathSciNet review: 2073193
Multigraded Hilbert schemes
Mark Haiman and Bernd Sturmfels.
J. Algebraic Geom. 13 (2004), 725-769
Abstract, references and article information
Full-text PDF
MathSciNet review: 2073194
On $𝜓$-invariant subvarieties of semiabelian varieties and the Manin-Mumford conjecture
Richard Pink and Damian Roessler.
J. Algebraic Geom. 13 (2004), 771-798
Abstract, references and article information
Full-text PDF
MathSciNet review: 2073195
American Mathematical Society